# SDR VTZA98165

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 895
- System (JASC): 2611 · Smoke Detection
- Part: Wire
- Part number: MP5
- Condition: Failed
- Location: Smoke Det
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6168 - IAD-LYH - DURING CLIMB, EXPERIENCED A DISCREPANCY WITH THE CARGO SMOKE DETECTOR ILLUMINATING.  AIRCRAFT RETURNED TO IAD AND NOTIFIED MAINTENANCE CONTROL IAD MAINTENANCE WAS DISPATCHED MAINTENANCE DEFERRED THE CARGO SMOKE DETECTOR UNDER MEL 26-4.  MAINTENANCE CLOSED DMI 50706 ON 4-18-98 BY REPAIRING SHORTED WIRE.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (M)
